# SDR AALA202010299005

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 32,808 hours, 51,464 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND 3/8 INCH CRACK IN RIGHT MAIN LANDING GEAR DOOR ACTUATIR UPPER ATTACH FITTING.  REPLACED RIGHT MAIN LANDING GEAR DOOR FORWARD HINGE FITTING, IAW SRM 51-44-11 AND SRM 51-72-11.
